Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 55, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2007, 4:47 PM MDT for Curry County, New Mexico. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 4:47 PM MDT (22:47 UTC)
- Expired
- Jun 1, 2007, 5:45 PM MDT
- In force
- 58 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Curry County, NM
The radar
The Cannon AFB radar (KFDX), 12 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:50 PM MDT | HAIL 0.88 | 8 Nw Saint Vrain, NM | |
| Jun 1, 5:42 PM MDT | HAIL 0.75 | 1 Nw Melrose, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:54 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1384 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 012247
SVRABQ
NMC009-012345-
/O.NEW.KABQ.SV.W.0055.070601T2247Z-070601T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
447 PM MDT FRI JUN 1 2007
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CURRY COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 545 PM MDT
* AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES NORTH OF MELROSE...OR ABOUT 32 MILES EAST OF FORT SUMNER...
AND MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES NORTH OF SAINT VRAIN AROUND 545 PM MDT...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
LAT...LON 3436 10324 3436 10372 3436 10372 3460 10372
3461 10369 3468 10368 3469 10350 3479 10346
3479 10338 3482 10321
$$
SHY2 follow-up statements
000
WWUS55 KABQ 012321
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 PM MDT FRI JUN 1 2007
NMC009-012345-
/O.CON.KABQ.SV.W.0055.000000T0000Z-070601T2345Z/
CURRY-
520 PM MDT FRI JUN 1 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CURRY
COUNTY UNTIL 545 PM MDT...
AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF RANCHVALE
TO MELROSE...OR ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF
CLOVIS TO 24 MILES NORTHWEST OF PORTALES...MOVING EAST AT 10 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SAINT VRAIN...RANCHVALE AND 9 MILES NORTHWEST OF PORTAIR AROUND 545
PM MDT...
HAIL UP TO NICKEL SIZE HAS BEEN REPORTED NEAR SAINT VRAIN WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR EASTERN NEW MEXICO.
LAT...LON 3436 10324 3436 10372 3436 10372 3460 10372
3461 10369 3468 10368 3469 10350 3479 10346
3479 10338 3482 10321
$$
SHY000
WWUS55 KABQ 012341
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 PM MDT FRI JUN 1 2007
NMC009-012351-
/O.EXP.KABQ.SV.W.0055.000000T0000Z-070601T2345Z/
CURRY-
541 PM MDT FRI JUN 1 2007
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 545 PM MDT FOR CENTRAL
CURRY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
THE STRONGEST THUNDERSTORM WILL BE LOCATED OVER EXTREME SOUTHWEST
CURRY COUNTY THROUGH 500 PM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR EASTERN NEW MEXICO.
LAT...LON 3436 10324 3436 10348 3436 10372 3436 10372
3460 10372 3461 10369 3468 10368 3469 10350
3479 10346 3479 10338 3482 10321
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:01 PM MDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 1, 3:01 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MDT FRI JUN 1 2007 .DISCUSSION...SEVERE THUNDERSTORM WATCH BOX JUST LAID ON E PORTION OF CWA AS THIS PRODUCT BEGUN WITH A FEW STRONG CELLS ALREADY NE THIRD OR SO OF NM. SO WILL HAVE TO TRUNCATE THIS. THIS ACTIVITY WILL LIKELY REACH AT LEAST WDLY SCATTERED COVERAGE WITH ISOLATED SEVERE POTENTIAL NEAR AND E OF A RATON TO DUNKEN LINE. FURTHER ON TWO TO 3 SIGNIFICANT MOIST AND SLIGHTLY COOLER SURGES WILL BE COMING S AND W ACROSS MOST OR AT LEAST THE E HALF OF NM BETWEEN TONIGHT AND MONDAY. THIS WILL KEEP MUCH OF THE E HALF OF THE STATE IN THE RISK OF STRONG TO LOCALLY SEVERE THUNDERSTORMS LATER AFTERNOON AND NIGHTTIME HOURS DURING THIS PERIOD WITH INCREASING CHANCE OF AT LEAST ISOLATED MIXED WET AND DRY STORMS BETWEEN THE RIO GRANDE AND THE DIVIDE. ALSO DURING THIS PERIOD THERE WILL BE SLIGHT TO MODERATE SHIFT WESTWARD IN BEST THERMODYNAMICS WHILE OTHERWISE BEST DYNAMICS STAY MORE E THAN W. TUESDAY ON SHOULD BRING INCREASE IN WESTERLY FLOW ALOFT AND DRY OUT THE STATE. EXCEPTION TO BE N WHERE A FEW COLD CORE SHOWERS AND STORMS POSSIBLE WED OR THU. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 89 51 89 / 0 5 5 5 GALLUP.......................... 41 86 43 85 / 0 5 5 5 GRANTS.......................... 42 84 42 84 / 0 10 5 10 GLENWOOD........................ 47 91 49 92 / 0 5 5 0 CHAMA........................... 39 76 41 76 / 5 10 10 20 LOS ALAMOS...................... 52 78 52 77 / 5 10 10 20 RED RIVER....................... 36 68 37 66 / 10 20 20 30 TAOS............................ 40 79 42 77 / 10 20 20 20 SANTA FE........................ 50 81 50 80 / 5 20 10 20 SANTA FE AIRPORT................ 52 83 52 82 / 5 20 10 10 ESPANOLA........................ 46 86 49 85 / 5 5 10 20 ALBUQUERQUE HEIGHTS............. 61 87 61 87 / 5 5 10 10 ALBUQUERQUE VALLEY.............. 57 88 56 88 / 5 5 10 10 ALBUQUERQUE FOOTHILLS........... 56 85 57 87 / 5 5 10 10 ALBUQUERQUE WEST MESA........... 57 88 58 91 / 5 5 10 10 SOCORRO......................... 55 88 56 90 / 5 5 5 10 SANDIA PARK/CEDAR CREST......... 51 81 51 84 / 10 10 10 10 MORIARTY/ESTANCIA............... 48 83 48 83 / 10 20 10 10 CARRIZOZO....................... 51 89 51 88 / 10 10 10 10 RUIDOSO......................... 50 79 51 78 / 10 20 10 10 RATON........................... 47 75 47 74 / 20 20 30 20 LAS VEGAS....................... 47 76 47 75 / 20 20 20 30 ROY............................. 51 77 51 73 / 30 20 30 20 CLAYTON......................... 53 78 54 76 / 30 20 30 20 SANTA ROSA...................... 58 85 57 84 / 20 20 20 30 TUCUMCARI....................... 59 84 60 81 / 30 20 30 20 FORT SUMNER..................... 60 83 60 85 / 30 20 20 20 CLOVIS.......................... 58 84 58 82 / 30 20 30 20 PORTALES........................ 60 86 59 85 / 30 20 30 20 ROSWELL......................... 63 88 63 89 / 10 10 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jun 1, 5:55 AM MDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 AM MDT FRI JUN 1 2007 NMZ001>021-026-021200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 555 AM MDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER THE EASTERN PLAINS OF NEW MEXICO. THE MAIN AREAS OF CONCERN INCLUDE THE EASTERN PLAINS FROM ROUGHLY RATON TO VAUGHN TO ROSWELL EAST TO THE TEXAS BORDER. THE MAIN SEVERE WEATHER THREATS INCLUDE LARGE HAIL TO ONE INCH...WIND GUSTS TO 60 MPH AND EVEN AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ONCE AGAIN OVER THE EASTERN PLAINS OF NEW MEXICO SATURDAY AND SUNDAY AFTERNOON AND EVENING. THE MAIN THREATS INCLUDE LARGE HAIL AND DAMAGING WINDS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED BETWEEN 2 PM AND 10 PM MDT FROM RATON TO VAUGHN TO ROSWELL ON EAST TO THE TEXAS BORDER. 40
In the hours before
Local storm report, Jun 1, 3:10 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL CAPULIN 36.74N 103.99W
06/01/2007 M0.88 INCH UNION NM CO-OP OBSERVER
&&
AASpecial weather statement, Jun 1, 3:19 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 319 PM MDT FRI JUN 1 2007 NMZ021-012230- CURRY COUNTY- 319 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS IN NORTHERN CURRY COUNTY... STRONG THUNDERSTORMS ARE MOVING FROM SOUTHERN QUAY COUNTY INTO NORTHERN CURRY COUNTY. THE STRONGEST STORM IS NEAR GRADY AND BROADVIEW...AND WILL MOVE SOUTH AND EAST ACROSS STATE ROADS 275... 241 AND 19 IN NORTHERN CURRY COUNTY. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES THROUGH TO THE EAST. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 1, 3:43 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 343 PM MDT FRI JUN 1 2007 NMZ013-012300- QUAY COUNTY- 343 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS CONTINUE ACROSS SOUTHERN QUAY COUNTY... STRONG THUNDERSTORMS ARE INCREASING IN COVERAGE OVER SOUTHERN QUAY COUNTY...MAINLY SOUTH OF INTERSTATE 40. STRONGEST STORMS ARE ALONG AND WEST OF STATE ROAD 209 FROM SOUTH OF TUCUMCARI TO QUAY AND RAGLAND. MORE STRONG STORMS ARE NEAR STATE ROAD 469 BETWEEN SAN JON AND WHEATLAND. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORM MOVE THROUGH TO THE SOUTHEAST OVER STATE ROAD 278...AND STATE ROAD 209 FROM RAGLAND EAST TO THE CURRY COUNTY LINE. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 1, 3:54 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 354 PM MDT FRI JUN 1 2007 NMZ005-012315- NORTHEAST HIGHLANDS- 354 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS CONTINUE ACROSS COLFAX AND MORA COUNTIES... STRONG THUNDERSTORMS CONTINUE ACROSS EASTERN COLFAX COUNTY...AND ACROSS EASTERN MORA COUNTY. STRONGEST STORMS EXTEND FROM INTERSTATE 25 NORTH OF MAXWELL EAST TO THE UNION COUNTY LINE NEAR CAPULIN. MORE STORMS ARE LOCATED OVER EASTERN MORA COUNTY...OVER OPEN COUNTRY SOUTH AND EAST OF WAGON MOUND AND STATE ROAD 120. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORM MOVE THROUGH TO THE SOUTHEAST OVER STATE ROAD 278...AND STATE ROAD 209 FROM RAGLAND EAST TO THE CURRY COUNTY LINE. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 1, 4:07 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 407 PM MDT FRI JUN 1 2007 NMZ006-012330- HARDING COUNTY- 407 PM MDT FRI JUN 1 2007 ...STRONG THUNDERSTORMS CONTINUE ACROSS WESTERN HARDING COUNTY... STRONG THUNDERSTORMS HAVE MOVED INTO WESTERN HARDING COUNTY. STRONGEST STORMS ARE OVER THE KIOWA NATIONAL GRASSLAND FROM MILLS NORTHWARD TO THE COLFAX COUNTY LINE. ANOTHER STRONG STORM IS WEAKENING OVER STATE ROAD 39 SOUTH OF ROY. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE THROUGH TO THE SOUTHEAST OVER STATE ROAD 120 AND STATE ROAD 39 IN WESTERN AND SOUTHERN HARDING COUNTY. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Local storm report, Jun 1, 4:39 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 PM MDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 5 N GLADSTONE 36.38N 103.97W
06/01/2007 E1.00 INCH UNION NM PUBLIC
MIX OF NICKEL AND QUARTER SIZE HAIL
&&
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:10 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 65 min |
| Jun 1, 3:49 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 56 min |
| Jun 1, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 62 min |
| Jun 1, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 66 min |
| Jun 1, 4:33 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 57 min |
| Jun 1, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 64 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.